Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Higher cohomology operations and $R$–completion

David Blanc and Debasis Sen

Algebraic & Geometric Topology 18 (2018) 247–312
Abstract

Let R be either Fp or a field of characteristic 0. For each R–good topological space  Y , we define a collection of higher cohomology operations which, together with the cohomology algebra H(Y ;R), suffice to determine Y up to R–completion. We also provide a similar collection of higher cohomology operations which determine when two maps f0,f1: Z Y between R–good spaces (inducing the same algebraic homomorphism H(Y ;R) H(Z;R)) are R–equivalent.

Keywords
higher cohomology operation, Toda bracket, cosimplicial resolution
Mathematical Subject Classification 2010
Primary: 55P60
Secondary: 55N99, 55P15, 55P20
References
Publication
Received: 5 September 2016
Revised: 4 May 2017
Accepted: 22 May 2017
Published: 10 January 2018
Authors
David Blanc
Department of Mathematics
University of Haifa
Haifa
Israel
Debasis Sen
Department of Mathematics and Statistics
Indian Institute of Technology, Kanpur
Kanpur
India